# SDR ASOA2013102509248

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 26,733 hours, 24,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING ON LT LOWER SIDE OF PAX DOOR.  R & R EMERGENCY LIGHT ASSY AT THE MAIN ENTRANCE IAW AMM 33-51-19.  OPS CHECKED GOOD.
